# SDR SWAA2022021500450

- Difficulty date: June 27, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 63,466 hours, 37,367 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON B.S. 986 FLOOR BEAM; UPPER SURFACE; L.B.L. 50 - R.B.L. 50; W.L. 208.1. / REPAIRED FLOOR BEAM BS 986 PER SRM 53-70-51-2R-4 REPAIR 4
